Alert archive / Pennsylvania / Flash Flood Warnings in 2006
Flash Flood Warning 3, NWS State College, PA
NWS State College, PA issued this flash flood warning at May 31, 2006, 5:45 PM EDT for Cambria County, Pennsylvania. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2006, 5:45 PM EDT (21:45 UTC)
- Expired
- May 31, 2006, 7:45 PM EDT
- In force
- 2 hr
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Cambria County, PA
The radar
The State College radar (KCCX), 82 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 6:00 PM EDT | FLASH FLOOD | Lilly, PA | ROCK SLIDE REPORTED ON PORTIONS OF ROUTE 53. BASEMENTS IN NEARBY LILLY FLOODED. |
| May 31, 7:30 PM EDT | FLOOD | 3 W Lilly, PA | FLOODING ALONG LITTLE CONEMAUGH DAMAGED ROADWAYS AND BERM. ADDITIONALLY...APPROXIMATLY 30 BASEMENTS FLOODED BETWEEN THE LITTLE CONEMAUGH AND TOWN OF LILLY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 300 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1283 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KCTP 312148 FFWCTP PAC021-312345- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 545 PM EDT WED MAY 31 2006 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * FLASH FLOOD WARNING FOR... CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA * UNTIL 745 PM EDT * AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS OVER CENTRAL AND EASTERN CAMBRIA COUNTY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEAVERDALE...CRESSON...DUNLO...PRINCE GALLITZIN...LILLY... LORETTO...PORTAGE AND SIDMAN. DOPPLER RADAR ESTIMATED THAT AROUND 2 INCHES OF RAIN HAS FALLEN OVER THE PAST 30 MINUTES ACROSS EASTERN CAMBRIA COUNTY NEAR LILLY. THE HEAVIEST RAIN SO FAR HAS FALLEN IN NOELS CREEKS BASIN JUST NORTHWEST OF LILLY. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS LIKELY BY 630 PM EDT. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN AUTOMOBILE. TURN AROUND DONT DROWN FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. TURN AROUND...DONT DROWN NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4029 7881 4024 7864 4053 7846 4059 7864 $$ FORECASTER:
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at May 31, 2:30 PM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, May 31, 2:30 PM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 230 PM EDT WED MAY 31 2006 .SHORT TERM /TONIGHT THROUGH THURSDAY/... PATTERN TRANSITION IN FULL SWING AS GRADUAL BREAKDOWN OF EASTERN UPPER RIDGE CONTINUES IN FAVOR OF A STRENGTHENING WESTERN US RIDGE. MCS BOUNDARY THAT BLEW THROUGH OVERNIGHT HAVING A BIG EFFECT ON AFTERNOON TEMPS THUS FAR...CURRENTLY RUNNING SOME 5 TO 10 DEGREES BELOW YESTERDAY AT THIS TIME. THE BOUNDARY...WHICH REACHED INTO CENTRAL OH...HAS IGNITED SOME TSRA/SHRA ACTIVITY IN A LINE BETWEEN KCLE TO KMFD TO KVTA. ONLY A SLOW EASTWARD DRIFT NOTED AT LESS THAN 15 MPH. OF GREATER CONSEQUENCE TO MY FORECAST AREA (MY NORTHWEST COUNTIES) IS THE DEVELOPING LAKE BREEZE BOUNDARY BETWEEN KCLE AND KLNN. EXPECT THIS TO CONTINUE TO TIGHTEN UP ALONG THE LAKE SHORE THIS AFTERNOON BEFORE SPAWNING SOME SHRA/TSRA OF ITS OWN AND MOVING E/SE INTO MY CWA MID TO LATE AFTERNOON. THIS IS THE AREA WITH THE BEST CHANCE OF SEEING STRONG TO SEVERE STORMS GIVEN MODERATE TO HIGH CAPES. FURTHER EAST...ANY CONVECTIVE WOULD HAVE TO BE TERRAIN INDUCED OVER THE LAURELS. LATEST VIS PICS INDICATE FIRST VESTIGES OF TOWERING CU STARTING TO POP...SO LIKELY TO SEE A FEW SHOWERS AND PERHAPS A TSRA BEFORE 130 OR 200 PM. FRONT CONTS TO SAG SOUTHEASTWARD TONIGHT...WITH THE REMAINDER OF CENTRAL PA GETTING INTO THE SHRA/TSRA REGIME. BEYOND THIS EVENING/S ACTIVITY DURING THE DIURNAL HEATING MAXIMUM...NOT EXPECTING ANY STRONG TO SEVERE STORMS TO LINGER OVERNIGHT BUT SLOW MOVERS WILL PRODUCE COPIOUS RAINFALL WITH PWATS IN THE 1.5 TO 1.75 RANGE. THURSDAY WILL BEGIN WITH THE FRONT DRAPED ACROSS THE WESTERN THIRD OF THE STATE...CONTINUING TO SLOWLY MOVE EAST. SEVERE THREAT GREATLY DIMINISHED THU CENTRAL AND WEST...BUT MAGNIFIED IN THE EAST SHOULD THERE BE MORNING BREAKS. POTENTIAL CAPES TO 2500 J/KG SEEN IN NAM BUFKIT SOUNDINGS FOR MDT SWD AND EWD AHEAD OF THE FRONT. ELSEWHERE SHOWERY AND COOLER CONDITIONS WILL BE THE RULE. MAV/MET BLEND FOR TEMPERATURES ACCEPTED IN GENERAL THROUGH THIS TIME PERIOD. STAYED VERY CLOSE TO MAV POPS AS WELL...JUST SLIGHTLY ABOVE LATER TONIGHT AND THU IN VICINITY OF ADVANCING COLD FRONT. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY NIGHT/... SHORT WAVE ENERGY RIDING OVER THE SLOW MOVING SFC COLD FRONT WILL LIKELY LEAD TO THE DEVELOPMENT OF ONE OR MORE WEAK SFC WAVES ACROSS CENTRAL/SOUTHERN PENN LATE THURSDAY NIGHT AND FRIDAY MORNING...RESULTING IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS ALL AREAS THURSDAY NIGHT...AND CONCENTRATED FROM THE SUSQUEHANNA VALLEY...EAST ON FRIDAY. FOLLOWED CONSENSUS SREF QPF OF AROUND 0.60 OF AN INCH BASIN AVERAGE FOR 00Z-12Z FRIDAY...AND SIMILARLY FOR THE EASTERN HALF OF OUR CWA DURING THE DAY FRIDAY...WHERE WEAK TO MODERATE SFC BASED INSTABILITY WILL BE FOCUSED /AT LEAST DURING THE MORNING HOURS/ AHEAD OF THE COLD FRONT. MREF PRECIP WATER VALUES WILL STILL BE IN THE RANGE OF 2-3 STANDARD DEVIATIONS ABOVE NORMAL OVER THE SE 1/2 OF THE CWA...SO LOCALLY HEAVIER 1-2 INCH AMOUNTS ARE POSSIBLE IN EACH 12 HOUR PERIOD. THE STRING OF HOT DAYS WILL BE JUST A MEMORY AS MUCH COOLER AIR WILL ARRIVE WITH THE GRADUAL DEVELOPMENT OF A HIGH AMPLITUDE...EASTERN US TROUGH LATE FRIDAY THROUGH THE MIDDLE OF NEXT WEEK. MEDIUM RANGE ENSEMBLE MOS DISPLAYS MAX TEMPS NEAR TO SEVERAL DEG BELOW NORMAL FOR SATURDAY THROUGH MONDAY /60S ACROSS THE MTNS AND LOW TO MID 70S IN MOST OTHER PLACES...BEFORE READINGS REBOUND TO NEAR NORMAL LATE NEXT WEEK. AS FAR AS DAY TO DAY CLOUDS AND PRECIP ARE CONCERNED...SATURDAY AFTERNOON THROUGH SUNDAY APPEAR TO DISPLAY THE HIGHEST PROBABILITIES FOR SHOWERS VIA THE OPERATIONAL GFS...WHILE THE 00Z MREF INDICATES LITTLE TO NO PRECIP DURING THIS PERIOD. SFC DEWPOINTS IN THE LOWER TO MID 50S AND THE PRESENCE OF A DISTINCT THERMAL TROUGH ALOFT SHOULD LEAD TO SCATTERED SHOWERS AND ISOLATED TSRA. HIGHEST POPS OF 40-50 PERCENT DURING THIS PERIOD WILL BE PAINTED ACROSS THE NRN AND WESTERN MTNS WHERE SFC BASED CAPES VIA THE GFS WILL BE IN THE RANGE OF 1000-2000 J/KG DURING PEAK HEATING. GREATEST BOUNDARY LAYER BASED INSTABILITY SHIFTS TO THE CENTRAL AND SOUTHERN ZONES ON SUNDAY...AND THIS IS WHERE THE HIGHER /THOUGH STILL CHC/ POPS WILL BE SHOWN. WEAK RIDGING AT THE SFC AND ALOFT BUILDS OVER THE REGION MONDAY AND TUESDAY...WHICH SHOULD NEGATE ANYTHING MORE THAT A FEW ISOLATED SHRA DOTTING THE RADAR SCOPE IN THE AFTERNOON. HOWEVER...WILL KEEP THE POPS JUST BELOW SLIGHT CHC THRESHOLD OF 20 PERCENT. MAINLY AFTERNOON CHC POPS WILL CONTINUE THROUGH DAYS 6 AND 7 AS A SECOND...RELATIVELY STRONG UPPER TROUGH AND ASSOCIATED 300 HPA JET MAX OF 110 KTS...DIGS SE FROM THE UPPER GREAT LAKES REGION. LATE WEDNESDAY /OR THURSDAY/ COULD PROVIDE ANOTHER ROUND OF STRONG TO SEVERE TSRA BASED ON THE REBOUND IN TEMPERATURE...THE APPROACH OF A SFC COLD FRONT FROM THE WEST...AND INCREASING LOW/MID LVL SHEAR COINCIDING WITH THE NW FLOW ALOFT. && .AVIATION... TRANSITION FROM VFR TO SCT MVFR CONDITIONS THIS AFTERNOON AS SCATTERED TSTMS REDEVELOP ACROSS CENTRAL PA. SOUTHEAST ROUTES SHALL REMAIN MOSTLY VFR THROUGH LATE THIS EVENING...WITH THE GREATEST AVIATION IMPACTS FROM SHRA/TSRA ON CENTRAL AND WESTERN ROUTES. HAVE CONTINUED TO MENTION VCTS IN TAFS...AS DIFFICULT TO SAY WHETHER ACTIVITY WILL AFFECT ANY INDIVIDUAL TERMINAL. EVENING MAX OF SHOWERS/TSTMS WL GRADUALLY DIMINISH OVERNIGHT...WITH WIDESPREAD MVFR/IFR VSBYS RETURNING AFTER 08Z. EXPECTING MORE COVERAGE OF IFR CONDITIONS LATE TONIGHT INTO THU THAN RECENT DAYS...GIVEN GREATER MOISTURE. SSW WIND DIRECTION ALL AREAS...BUT VEERING TO THE WEST LATE THIS AFTERNOON IN VICINITY OF LAKE BREEZE. PREVAILING SPEEDS SHOULD REMAIN BELOW 8 KTS THROUGH THE PERIOD...BUT DIRECTION/SPEED WILL OF COURSE BE HIGHLY VARIABLE IN AND NEAR ANY TSTMS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DEVOIR LONG TERM...LAMBERT AVIATION...DEVOIR
Hazardous weather outlook, May 31, 3:54 AM EDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 354 AM EDT WED MAY 31 2006 PAZ004>006-010>012-017-018-024-033-037-041-042-010800- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN- 354 AM EDT WED MAY 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL POP UP AGAIN THIS AFTERNOON AND EVENING. SOME OF THE STORMS COULD PRODUCE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND EVENING. PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-010800- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 354 AM EDT WED MAY 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DANGELO
In the hours before
Special weather statement, May 31, 4:00 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 400 PM EDT WED MAY 31 2006 PAZ033-312130- SOMERSET- 400 PM EDT WED MAY 31 2006 ...STRONG...SLOW MOVING THUNDERSTORMS WITH HEAVY RAIN AND GUSTY WINDS WILL AFFECT SOMERSET COUNTY THROUGH 530 PM EDT... AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF SOMERSET...MOVING NORTH AT 10 MPH. THE THUNDERSTORM WILL BE NEAR BERLIN AROUND 415 PM...SOMERSET AROUND 440 PM...SHANKSVILLE AROUND 445 PM...FRIEDENS...INDIAN LAKE AROUND 450 PM...STOYSTOWN...ACOSTA...CENTRAL CITY AROUND 510 PM... BOSWELL AND HOOVERSVILLE AROUND 525 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 108 AND 125. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 219. VERY HEAVY RAIN OF 1 TO 2 INCHES IN JUST A 30 MINUTE PERIOD WILL BE POSSIBLE ACROSS CENTRAL SOMERSET COUNTY CLOSE TO ROUTE 219. THIS HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. ALSO...EXPECT FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: LAMBERT
Special weather statement, May 31, 4:17 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 417 PM EDT WED MAY 31 2006 PAZ004-312215- WARREN- 417 PM EDT WED MAY 31 2006 ...STRONG THUNDERSTORMS WILL AFFECT WARREN COUNTY BETWEEN 5 PM AND 615 PM EDT... AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WATTSBURG...SOUTH TO CAMBRIDGE SPRINGS AND MEADVILLE...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR BEAR LAKE...COLUMBUS AROUND 500 PM...SPRING CREEK...LOTTSVILLE AROUND 515 PM...SUGAR GROVE...GRAND VALLEY AROUND 525 PM...YOUNGSVILLE AROUND 540 PM...TIDIOUTE AND RUSSELL AROUND 540 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...STATE ROAD 59. LOCALLY VERY HEAVY RAIN OF 1 TO 2 INCHES WILL FALL FROM THESE STORMS WITHIN A FEW HOUR PERIOD EARLY THIS EVENING...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH LEADING EDGE OF THESE STORMS. ALSO...EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: LAMBERT
Special weather statement, May 31, 4:46 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 446 PM EDT WED MAY 31 2006 PAZ037-312145- TIOGA- 446 PM EDT WED MAY 31 2006 ...STRONG THUNDERSTORMS WILL AFFECT TIOGA COUNTY... AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF WEST ELMIRA TO WELLSBORO...MOVING EAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR MANSFIELD AROUND 455 PM...ROSEVILLE AROUND 500 PM AND COVINGTON AROUND 515 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. IN ADDITION...EXPECT INTENSE AND FREQUENT CLOUD TO GROUND LIGHTNING. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: RXR
Special weather statement, May 31, 5:08 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 508 PM EDT WED MAY 31 2006 PAZ024-312215- CAMBRIA- 508 PM EDT WED MAY 31 2006 ...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CAMBRIA COUNTY... AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS IN NORTHERN SOMERSET COUNTY...MOVING NORTHEAST AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR EAST CONEMAUGH AROUND 515 PM...DUNLO AROUND 520 PM...SIDMAN AROUND 525 PM... BEAVERDALE...SOUTH FORK AROUND 535 PM...SUMMERHILL...VINCO AROUND 540 PM AND WILMORE AROUND 550 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN EXPRESSWAY...ROUTE 22...ROUTE 219...AND STATE ROAD 56. HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. IN ADDITION...EXPECT FREQUENT CLOUD TO GROUND LIGHTNING. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN THUNDERSTORMS APPROACH. FORECASTER: RXR
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:16 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 44 min |
| May 30, 9:16 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 44 min |
| May 30, 9:50 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 55 min |
| May 30, 9:59 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland, Union | 61 min |
| May 30, 10:08 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 97 min |
| May 30, 10:42 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 63 min |
| May 30, 11:10 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 35 min |
| May 30, 11:14 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 76 min |
| May 31, 12:31 AM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 44 min |
| May 31, 4:31 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 74 min |
| May 31, 4:41 PM EDT | Flash Flood Warning | CTP | Somerset | 3 hr |
| May 31, 5:40 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 65 min |
| May 31, 6:29 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 76 min |
| May 31, 7:53 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 67 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.